MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID PEGGED; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID PEGGED; SHOULDER JOINT POLYMER PROSTHESIS
Model Number XLARGE
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/27/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery after 16 years due to wear of the glenoid insert.

Brand Name
AEQUALIS GLENOID PEGGED
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6236957
Report Number3000931034-2017-00029
Device Sequence Number830707
Product Code KWS
UDI-Device Identifier03700386915482
UDI-Public03700386915482
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060209
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberXLARGE
Device Catalogue NumberDWB218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight98